# SDR UPS04843609

- Difficulty date: December 15, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FAIL PRELIGHT TEST.  REMOVED AND REPLACED BATTERY PACK IAW MM 33-50, OPS CK GOOD.
